Continuity of Bellman functions
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 195-198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a0,
author = {A. V. Boltyanskii},
title = {Continuity of {Bellman} functions},
journal = {Differencialʹnye uravneni\^a},
pages = {195--198},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a0/}
}
A. V. Boltyanskii. Continuity of Bellman functions. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 195-198. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a0/